Discussions that mention trental

High & Low Blood Pressure board


My blood pressure when lying or sitting is fine 110/70
but when I am standing or walking for any length of time I get very lightheaded/dizzy which indicates to me that my blood pressure is getting too low. I am currently taking Trental and Plavix (not BP related), has anyone any thoughts on what could be causing this as it is very distressing and limits my ability to go anywhere.

Alistair
zip2play,
Thank you for your response.

My problem is not caused by Trental/Plavix I had the problem before being prescribed with them. In fact they were prescribed to help the problem. As for them being very potent blood thinners I do not think that is the case, Trental does not thin the blood it reduces the viscosity of blood thus making it flow more freely, as for Plavix this is basically a synthetic aspirin taken by people who have problem with aspirin usually stomach problems.